Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Elliptic pseudo differential operators degenerate on a symplectic submanifold


Authors: Bernard Helffer and Luigi Rodino
Journal: Bull. Amer. Math. Soc. 82 (1976), 619-622
MSC (1970): Primary 35H05, 35S05
MathSciNet review: 0407435
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Louis Boutet de Monvel and François Trèves, On a class of pseudodifferential operators with double characteristics, Invent. Math. 24 (1974), 1–34. MR 0353064 (50 #5550)
  • 2. B. Helffer, Invariants associés à une classe d’opérateurs pseudodifférentiels et applications à l’hypoellipticité, Ann. Inst. Fourier (Grenoble) 26 (1976), no. 2, x, 55–70 (French, with English summary). MR 0413199 (54 #1318)
  • 3. B. Helffer, Sur une classe d’opérateurs pseudodifférentiels hypoelliptiques à caractéristiques doubles, Séminaire Goulaouic-Lions-Schwartz 1974–1975: Équations aux derivées partielles linéaires et non linéaires, Exp. No. 22, Centre Math., École Polytech., Paris, 1975, pp. 18 (French). D’après L. Hörmander [Ann. of Math. (2) 83 (1966), 129–209]. MR 0390839 (52 #11662)
  • 4. Johannes Sjöstrand, Parametrices for pseudodifferential operators with multiple characteristics, Ark. Mat. 12 (1974), 85–130. MR 0352749 (50 #5236)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35H05, 35S05

Retrieve articles in all journals with MSC (1970): 35H05, 35S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14140-7
PII: S 0002-9904(1976)14140-7